# SDR AALA20160627007

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 47,685 hours, 19,686 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY NOT DECLARED, LANDING UNEVENTFUL.  DURING CLIMB FUEL IMBALANCE DEVELOPED WITH NO FUEL BURN FROM RT WING TANK AND ALMOST NONE FROM CENTER TANK.  LEFT CENTER BOOST PUMP WAS ON MEL DUE TO PREVIOUS DISCEPRANCY.  ACCOMPLISHED FIM 28-22-00-810-801, SUBTASK 800-133.  SUSPECT LT CENTER BOOST PUMP LOST PRIME.  FUELED CENTER TANK, REINSTATED LT CENTER BOOST PUMP.  ALL BOOST PUMPS CHECK GOOD IAW AMM 28-22-00 AND UFI SHOWS NOT FAULTS.
